# SDR CHQA201100213

- Difficulty date: May 28, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 24,882 hours, 20,148 cycles
- Engine: Allsn AE3007A
- Engine time: 23,306 hours, 19,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE CABIN FLOOR STRUCTURE LEFT OMEGA BEAM FLANGE AT FRAME 47.  THE CRACK WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
